# SDR IPXA10562446

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Engine: Rroyce RB211535E4
- System (JASC): 7700 · Engine Indicating System
- Part: Epr System
- Part number: 789301
- Part serial: 97051262
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THROTTLE SPLIT, UNABLE TO MATCH EPR, N1 OR EGT. HAD TO ADVANCE NR1 ENG THROTTLE.  NR2 POWER SETTING WERE NORMAL.  C/W BOW GG-2518-998 C/W ENGINE POWER AND PERFORMANCE RUNS IAW AMM.  BOW REQUIRED. R & R EPR XMTR, EEC, P1 PROBE, P1 SYS TESTS, PF RAKES CHECKS AND C/W DEFERRAL CLEARNING FOR AUTO THROTTLE. ALL OPS SATIS. OK FOR SERVICE.
